MathSciNet Relay Station
MathSciNet bibliographic data
MR1363606 (97a:52023) 52B30 (16E99 32S25)
Yuzvinsky, Sergey Cohomology of the Brieskorn-Orlik-Solomon algebras. Comm. Algebra 23 (1995), no. 14, 5339–5354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement